MathSciNet Relay Station
MathSciNet bibliographic data
MR663883 (83m:60086) 60H20 (60H05)
Nualart, David; Sanz, Marta A singular stochastic integral equation. Proc. Amer. Math. Soc. 86 (1982), no. 1, 139–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement